# SDR FDEA202202040580

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Part number: AEA7326501
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR AREA, EXFOLIATED CORROSION ON FLOORBOARD   SUPPORT STA 1159 LBL 55. (MARKED  #10) REPLACED SUPPORT PER DAC DWG# AEA7326
